# SDR UIEA2017120602366

- Difficulty date: December 6, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,277 hours, 10,043 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MSG AFT EQ EXH FAN 2.( PERFORMED OPS CHECK, IAW AMM 21-58-00, NO DEFECTS NOTED. OPS CHECK GOOD. )
